# SDR UPS08854140

- Difficulty date: October 24, 2008
- Submitted: December 18, 2008
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- Aircraft time: 81,226 hours, 26,694 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Condition: Damaged
- Location: Slot Vane
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV REPAIR SEQUENCE 803-W3-05 LT SLOT VANE XFS 239.0 EO DC8-5100-30418 -C APPX H STEP 6&7 ARE MARKED NOT VISIBLE.  REMOVED REPAIR DOUBLER, FABRICATED REPLACEMENT REPAIR DOUBLER, FILLER AND INTERNAL DOUBLER IAW DC-8 SRM 57-03-03 FIG 10 SHEET 1 AND 57-02-01-FIG 2H SHEET 1.
